Sliding Mode Control of Singular Stochastic Markov Jump Systems

Full text for this resource is not available from the Research Repository.

Feng, Zhiguang ORCID: 0000-0003-1037-1529 and Shi, Peng ORCID: 0000-0001-8218-586X (2017) Sliding Mode Control of Singular Stochastic Markov Jump Systems. IEEE Transactions on Automatic Control, 62 (8). 4266 - 4273. ISSN 0018-9286

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/35703
DOI https://doi.org/10.1109/TAC.2017.2687048
Official URL http://ieeexplore.ieee.org/document/7886266/
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords stochastic Markov systems; mean square admissibility criterion; state-feedback control; losed-loop system; linear matrix inequalities; singular system
Citations in Scopus 143 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login